Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

ACCUTANE!!

  • entries
    6
  • comments
    10
  • views
    2944

Week 3

teehee

305 views

ACNE: My acne is defiantly improving more and more. My right cheek? 88% clear. That's right. So happy! My left cheek is taking a bit longer but it's getting there. My forehead looks great! BUT...my chin is terrible. Well, not terrible. But theres always something on it and it's really annoying. They keep coming up. My chest/back has never been a huge problem, just pretty minimal little bumps. Anything that was there 3 weeks ago is gone now. I got an underground pimple under my eyebrow (so awk) and it just died. It was sooo painful and I thought it would explode into something hideous but it just disappeared. I have one on my chin and it seems like its doing the same thing, it's slowly shrinking down. Overall improvement!

SIDE EFFECTS: Oh my god. It's so hard. My hair sucks so bad. So obviously my scalp is dry yet it's such a luxury to not have greasy hair. I love it. BUT my hair is so so so so dry it's killing me. Its tangling so easy. hair. loss. It was the side effect I dreaded most and of course I have it. My hair is falling out. Big time. I'm terrified. I actually stopped taking Accutane for a few days because I was so freaking conflicted. I still am! What do I do!! bald with no acne? I know alot of it is me worrying too much. Not to sound stuck up but I love my hair, it's my favorite feature on myself. And I can't stand seeing it all fall out. So any hair that I loose is a big deal to me. That being said, people around me have also noticed. I run my hand through my hair and 10 come out. And people find it on them! SO embarrassing! And it gets stuck to my backpack. It's awful. When I took the 3 day break, all hair loss stopped. Back aches as well.

HOW I'M FEELIN: Obviously I'm pretty conflicted. I see the dermatologist soon so I'll be able to talk to her about it..I know she won't have any answers. I'm happy to see some improvements..I'm unsure if it's the Accutane or the BC but I'm SO emotional and upset..I'm switching my BC back to my old pill this week so I hope it'll improve my mood. I'm anxious...



3 Comments


Recommended Comments

Well that really sucks about the hair loss -- I haven't dealt with any of that yet. However I have had the dry, itchy scalp, which, like you said is SO nice after the greasy issue, but it's sooo annoying too! After being really bothered by it, I heated up some extra virgin olive oil, added some lavender essential oil and massaged that in my scalp, left it for about thirty minutes then shampooed and conditioned like normal. It definitely helped my hair/scalp. Then whenever I showered, I've just been using conditioner, no shampoo. Also, today I tried heating up some coconut oil, massaging it in my hair/scalp, then shampooing/conditioning about an hour later. It's helped SO much. No more dryness/itchiness! At least not yet.

Anyways, there's a few ideas for you -- personally I hated the idea of using a dandruff/dry scalp shampoo -- just adds more chemicals!

I really hope the hair loss issue stops for you. That really sucks a lot. So far all my side effect have come for a few days, then faded out (with the exception of dry skin/lips), so I hope yours does the same!

Best of luck,

~ Britt

Share this comment


Link to comment

Sorry that you're finding it so hard. With the hair thing, mine's been getting really dry too. I put on a deep conditioning mask that you usally leave on for 10 minutes but instead I wrap a towel around my head and sleep with it in my hair, so you could always look out for some conditioning masks? Hopefully the side-effects will calm down and this is just your body's initial reaction to the drug.

Share this comment


Link to comment

Thank you guys! I'm really hoping that it all calms down...but today wasn't as bad as other days, hair wise :) I will defiantly try both of your methods. I think I'll stop shampooing as well. Good luck both of you!

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×